# SDR HEEA083811

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,517 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Plate
- Part number: 406010117115
- Part serial: A1520
- Condition: Corroded
- Location: Rotor Head
- Part time: 2,281 hours
- Component: Rotor Head
- Component part number: 406010100115
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD LOWER PLATE HAS CORROSION BEYOND LIMITS.  CORROSION ON LOWER PLATE NEAR STAINLESS STEEL LOCK PLATE ON RED ARM.
